# SDR MASA2011032302230

- Difficulty date: March 21, 2011
- Submitted: March 23, 2011
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 19,049 hours, 15,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MAIN CABIN ENTRY BURNT OUT.  MX RELAMPED.
